Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Aug 13, 2017, 11:05 AM CDT for Franklin County, Morris County, Titus County, Texas. It took effect at Aug 13, 2017, 9:05 PM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2017, 11:05 AM CDT (16:05 UTC)
- In effect from
- Aug 13, 2017, 9:05 PM CDT
- Expired
- Aug 20, 2017, 8:42 AM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 139 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Oak Creek near Talco (WOCT2). The gauge peaked at 19.34 ft at Aug 15, 2017, 7:00 AM CDT.
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
218 WGUS44 KSHV 131605 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 1105 AM CDT Sun Aug 13 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-141605- /O.NEW.KSHV.FL.W.0071.170814T0205Z-170818T0500Z/ /WOCT2.1.ER.170814T0205Z.170815T0600Z.170817T1100Z.NO/ 1105 AM CDT Sun Aug 13 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the White Oak Creek Near Talco. * from this evening to late Thursday night...or until the warning is cancelled. * AT 10:15 AM Sunday The stage was 2.7 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 18.5 feet by Tuesday morning. The river will fall below flood stage by Thursday morning. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
10 follow-up statements
946 WGUS84 KSHV 131607 FLSSHV Flood Statement National Weather Service Shreveport LA 1107 AM CDT Sun Aug 13 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-141607- /O.CON.KSHV.FL.W.0071.170814T0205Z-170818T0500Z/ /WOCT2.1.ER.170814T0205Z.170815T0600Z.170817T1100Z.NO/ 1107 AM CDT Sun Aug 13 2017 The flood warning continues for the White Oak Creek Near Talco. * from this evening to late Thursday night...or until the warning is cancelled. * At 10:15 AM Sunday The stage was 2.7 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 18.5 feet BY Tuesday morning. The river will fall below flood stage by Thursday morning. * Impact...at 19.0 feet...Expect considerable lowland flooding with some secondary roadways inundated. Ranchers that have cattle and equipment near the creek should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
603 WGUS84 KSHV 140108 FLSSHV Flood Statement National Weather Service Shreveport LA 808 PM CDT Sun Aug 13 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-150108- /O.EXT.KSHV.FL.W.0071.170814T0507Z-170818T0500Z/ /WOCT2.1.ER.170814T0507Z.170815T0600Z.170817T1100Z.NO/ 808 PM CDT Sun Aug 13 2017 The flood warning continues for the White Oak Creek Near Talco. * from late tonight to late Thursday night...or until the warning is cancelled. * At 7:15 PM Sunday The stage was 9.3 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...Rise above flood stage by after midnight tomorrow and continue to rise to near 18.5 feet BY early Tuesday morning. The river will fall below flood stage by Thursday morning. * Impact...at 19.0 feet...Expect considerable lowland flooding with some secondary roadways inundated. Ranchers that have cattle and equipment near the creek should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ 25
921 WGUS84 KSHV 141501 FLSSHV Flood Statement National Weather Service Shreveport LA 1001 AM CDT Mon Aug 14 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-151501- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170818T2100Z/ /WOCT2.1.ER.170815T0900Z.170816T1200Z.170818T0300Z.NO/ 1001 AM CDT Mon Aug 14 2017 ...The flood warning extended until Friday afternoon...The flood warning continues for the White Oak Creek Near Talco, Texas. * until Friday afternoon...or until the warning is cancelled. * At 915 AM Monday the stage was 14.1 feet. * Minor flooding is forecast. * Flood stage is 16 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 17.0 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday before midnight. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ VIII.
459 WGUS44 KSHV 150123 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 823 PM CDT Mon Aug 14 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-160123- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170819T1614Z/ /WOCT2.2.ER.170814T2249Z.170816T0000Z.170818T2214Z.NO/ 823 PM CDT Mon Aug 14 2017 ...forecast flooding increased from Minor to Moderate severity... The flood warning continues for the White Oak Creek Near Talco. * until Saturday morning...or until the warning is cancelled. * AT 7:15 PM Monday The stage was 17.2 feet. * Minor flooding is occurring AND Moderate flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 19.5 feet by early Wednesday morning. The river will fall below flood stage Friday afternoon. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ 25
366 WGUS84 KSHV 151522 FLSSHV Flood Statement National Weather Service Shreveport LA 1022 AM CDT Tue Aug 15 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-161522- /O.EXT.KSHV.FL.W.0069.000000T0000Z-170817T1513Z/ /TLCT2.1.ER.170814T0351Z.170815T0930Z.170816T2113Z.NO/ 1022 AM CDT Tue Aug 15 2017 The flood warning continues for the Sulphur River Below Talco, Texas. * until Thursday morning...or until the warning is cancelled. * At 945 AM Tuesday The stage was 25.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue to fall to below flood stage by Wednesday afternoon. Also the Sulphur River crested at 25.1 feet during the wee hours of this Tuesday morning. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC159-343-449-161522- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170820T0900Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170819T1500Z.NO/ 1022 AM CDT Tue Aug 15 2017 ...The flood warning extended until late Saturday night...The flood warning continues for the White Oak Creek Near Talco, Texas. * until late Saturday night...or until the warning is cancelled. * At 915 AM Tuesday The stage was 19.3 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 16 feet. * Forecast...White Oak Creek will crest during much of this Tuesday near 19.3 feet. The creek will then begin receding during Wednesday and recede to below flood stage during Saturday morning. * Impact...at 19.0 feet...Expect considerable lowland flooding with some secondary roadways inundated. Ranchers that have cattle and equipment near the creek should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ VIII.
766 WGUS84 KSHV 161557 FLSSHV Flood Statement National Weather Service Shreveport LA 1057 AM CDT Wed Aug 16 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-171557- /O.EXT.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/ /TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/ 1057 AM CDT Wed Aug 16 2017 ...The flood warning extended until further notice...The flood warning continues for the Sulphur River Below Talco, Texas. * until further notice...or until the warning is cancelled. * At 1045 AM Wednesday the stage was 23.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue to fall to a stage of 23.4 feet by Thursday morning. Also the Sulphur River crested at 25.1 feet during Tuesday morning. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC159-343-449-171557- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170819T1000Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170818T1600Z.NO/ 1057 AM CDT Wed Aug 16 2017 The flood warning continues for the White Oak Creek Near Talco, Texas. * until late Friday night...or until the warning is cancelled. * At 1015 AM Wednesday the stage was 18.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 16 feet. * Forecast...The creek will continue to fall to below flood stage by late Friday morning. Also White Oak Creek crested at 19.3 feet during Tuesday morning. * Impact...at 19.0 feet...Expect considerable lowland flooding with some secondary roadways inundated. Ranchers that have cattle and equipment near the creek should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ VIII.
356 WGUS84 KSHV 171506 FLSSHV Flood Statement National Weather Service Shreveport LA 1006 AM CDT Thu Aug 17 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-181506- /O.CON.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/ /TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/ 1006 AM CDT Thu Aug 17 2017 The flood warning continues for the Sulphur River Below Talco, Texas. * until further notice...or until the warning is cancelled. * At 945 AM Thursday the stage was 23.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will remain near 23.1 feet through Friday morning. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC159-343-449-181506- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170820T0430Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170819T1030Z.NO/ 1006 AM CDT Thu Aug 17 2017 ...The flood warning extended until Saturday evening...The flood warning continues for the White Oak Creek Near Talco, Texas. * until Saturday evening...or until the warning is cancelled. * At 915 AM Thursday The stage was 17.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 16 feet. * Forecast...The creek will continue to fall to below flood stage by Saturday morning. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ VIII.
808 WGUS84 KSHV 181449 FLSSHV Flood Statement National Weather Service Shreveport LA 949 AM CDT Fri Aug 18 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-191449- /O.CON.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/ /TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/ 949 AM CDT Fri Aug 18 2017 The flood warning continues for the Sulphur River Below Talco, Texas. * until further notice...or until the warning is cancelled. * At 845 AM Friday The stage was 23.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue rising to near 23.8 feet by this Friday evening. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC159-343-449-191449- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170821T0900Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170820T1500Z.NO/ 949 AM CDT Fri Aug 18 2017 ...The flood warning extended until late Sunday night...The flood warning continues for the White Oak Creek Near Talco, Texas. * until late Sunday night...or until the warning is cancelled. * At 915 AM Friday The stage was 17.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue to fall to below flood stage by late Sunday morning. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ VIII.
558 WGUS84 KSHV 191444 FLSSHV Flood Statement National Weather Service Shreveport LA 944 AM CDT Sat Aug 19 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-201444- /O.EXT.KSHV.FL.W.0071.000000T0000Z-170821T1800Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170821T0000Z.NO/ 944 AM CDT Sat Aug 19 2017 ...The flood warning extended until Monday afternoon...The flood warning continues for the White Oak Creek Near Talco. * until Monday afternoon...or until the warning is cancelled. * At 9:15 AM Saturday The stage was 16.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow evening. * Impact...at 16.0 feet...Expect minor lowland flooding of creek bottoms. Ranchers that may have cattle and equipment in the creek bottoms should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ 25
647 WGUS84 KSHV 201342 FLSSHV Flood Statement National Weather Service Shreveport LA 842 AM CDT Sun Aug 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-449-201412- /O.CAN.KSHV.FL.W.0071.000000T0000Z-170821T1800Z/ /WOCT2.2.ER.170814T2249Z.170815T1330Z.170820T1300Z.NO/ 842 AM CDT Sun Aug 20 2017 The flood warning is cancelled for the White Oak Creek Near Talco. * At 8:15 AM Sunday The stage was 16.0 feet. * Fell below flood stage at 8:00 AM Sunday. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to 15.2 feet by tomorrow morning. * Impact...at 16.0 feet...Expect minor lowland flooding of creek bottoms. Ranchers that may have cattle and equipment in the creek bottoms should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 13, 10:26 AM CDT, 39 minutes earlier.
Area forecast discussion, Aug 13, 10:26 AM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1026 AM CDT Sun Aug 13 2017 .DISCUSSION... Heavy precipitation has moved out of much of the watch area. Therefore, the flash flood watch has been cancelled. Precipitation to gradually shift east today and possibly increase in intensity later this afternoon as weak ripples in upper-level flow move across the ArkLaTex. Latest hires model outputs suggest scattered to numerous convection mainly along I-20 and points southward this afternoon. Rain rates may be locally heavy at times, but eastward movement of convection should be sufficient to mitigate any widespread flood concerns. Otherwise, considering the dynamic pattern across the region, current forecast is in good shape. Made a few adjustments to align with latest trends. /05/ && .PREV DISCUSSION... /issued 742 AM CDT Sun Aug 13 2017/ AVIATION... For the 13/12Z TAF period, a mix of flight categories this period as VFR conditions have held overnight at most sites except where convection has been ongoing at TXK. Patchy fog has also developed at a few sites with 5 SM vsby, but expect further reduction where heavy rainfall occurs with expanding showers and thunderstorms as the day progresses. Cigs will also fluctuate during these periods of heavier convection, becoming intermittently MVFR and possibly IFR at times. Stronger storms will also have the potential for frequent lightning and gusty winds. Otherwise, winds will trend more S/SE with speeds generally 5-10 kts during the daytime hours and then dropping off slightly after 14/00Z. Convection may linger through the evening and overnight period, but have only included VCTS for now after 14/03Z. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 85 76 93 78 / 60 60 30 10 MLU 86 75 89 75 / 60 60 40 20 DEQ 80 72 87 74 / 50 40 60 30 TXK 81 74 90 76 / 60 60 50 20 ELD 79 73 87 75 / 70 60 50 20 TYR 87 76 94 78 / 50 50 20 10 GGG 86 76 94 78 / 50 50 20 10 LFK 92 77 95 77 / 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/19
Hazardous weather outlook, Aug 13, 6:55 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 655 AM CDT Sun Aug 13 2017 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 131700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion- 655 AM CDT Sun Aug 13 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms, some of which will contain locally heavy rainfall, will continue this morning across much of Northeast Texas, Southeast Oklahoma, and Southwest Arkansas, near and north of a stationary front and upper level disturbance approaching from the west. Additional rainfall amounts of one to three inches, with isolated higher amounts in excess of four inches are possible through this afternoon across the area, where a Flash Flood Watch remains in effect until 7 pm. As the grounds are saturated, this additional heavy rainfall will runoff, and could result in flash flooding. In addition, locally gusty winds will be possible in the stronger storms, which may uproot trees given the saturated soils. The threat for heavy rainfall and flooding will diminish this afternoon as the showers and thunderstorms become more scattered, but an isolated threat for flash flooding will continue tonight as additional scattered showers and thunderstorms redevelop near and north of the stationary front over Northeast Texas and Southwest Arkansas. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The weak frontal boundary will begin to slowly lift back north into Southeast Oklahoma and Southwest Arkansas Monday, but still focus scattered shower and thunderstorm development Monday in advance of another upper level disturbance that will move into Eastern Oklahoma and Western Arkansas. Brief heavy rainfall and locally gusty winds will be possible over these areas Monday, with minor flooding of low lying, poor drainage areas possible. This front will lift north of the region by Tuesday, with showers and thunderstorms expected to become more isolated through the end of the week as an upper level ridge of high pressure builds over the region. This will result in a return to the heat, with afternoon temperatures climbing back into the lower and mid 90s. When combined with the humidity, heat indices will range between 100 and 105 degrees each day. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, spotter networks, and amateur radio operators, may be needed today and tonight for rainfall and flood reports across Northeast Texas, Southeast Oklahoma, and Southwest Arkansas. ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167- 131700- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 655 AM CDT Sun Aug 13 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Scattered showers and thunderstorms will be possible today across East Texas and North Louisiana, with the rains expected to be most concentrated along and north of the Interstate 20 corridor. Brief heavy rainfall and locally gusty winds will be possible from the stronger storms, with minor flooding of low lying, poor drainage areas possible across portions of East Texas and Northwest Louisiana near the Interstate 20 corridor. While these storms may diminish this evening, additional scattered showers and thunderstorm development is expected later tonight along Interstate 20, near a stationary front and associated upper level disturbance. Thus, the threat for brief heavy rainfall and minor flooding of low lying, poor drainage areas will continue overnight for these areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered showers and thunderstorms will diminish Monday across East Texas and North Louisiana as the surface boundary lifts north into Southeast Oklahoma and Southwest Arkansas. However, temperatures will return to the mid 90s Monday through Saturday, with showers and thunderstorms more isolated to widely scattered. When combined with the humidity, heat indices will near if not exceed 105 degrees across much of the area each day. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, spotter networks, and amateur radio operators, may be needed today and tonight. 15
In the hours before
Special weather statement, Aug 13, 5:55 AM CDT, 5 hours 10 minutes before
Special Weather Statement National Weather Service Shreveport LA 555 AM CDT SUN AUG 13 2017 TXZ096-108>110-131145- Camp TX-Red River TX-Franklin TX-Titus TX- 555 AM CDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...TITUS...NORTHWESTERN CAMP AND SOUTHERN RED RIVER COUNTIES UNTIL 645 AM CDT... At 554 AM CDT, Doppler radar was tracking a strong line of thunderstorms near Hagansport, moving east at 35 mph. Winds in excess of 40 mph will be possible with this line of storms. Locations impacted include... Mount Pleasant, Hagansport, Boxelder, Mount Vernon, Bogata, Cason, Wilkerson, Cookville, Purley, Winfield, Talco, Miller's Cove, Rocky Mound, Hopewell, Harts Bluff, Monticello, Cuthand, Roeder, Harvard and Cypress. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this line of storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this line of storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This line of storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3355 9531 3358 9480 3302 9482 3302 9531 TIME...MOT...LOC 1054Z 273DEG 29KT 3328 9527 19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:20 PM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 9 days |
| Aug 12, 8:21 PM CDT | Special Weather Statement | SHV | Smith | 39 min |
| Aug 12, 9:29 PM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 3 hr |
| Aug 13, 2:42 AM CDT | Areal Flood Advisory | SHV | Franklin, Red River, Titus | 3 hr |
| Aug 13, 3:37 AM CDT | Areal Flood Advisory | SHV | Bowie | 3 hr |
| Aug 13, 3:51 AM CDT | Special Weather Statement | SHV | Franklin, Titus | 54 min |
| Aug 13, 4:07 AM CDT | Flash Flood Warning | SHV | Franklin, Red River, Titus | 3 hr |
| Aug 13, 5:55 AM CDT | Special Weather Statement | SHV | Franklin, Titus | 50 min |
| Aug 13, 7:05 AM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 3 hr |
| Aug 13, 3:01 PM CDT | Areal Flood Advisory | SHV | Smith, Wood | 119 min |
| Aug 13, 4:23 PM CDT | Special Weather Statement | SHV | Gregg, Smith | 67 min |
| Aug 13, 5:02 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 58 min |
| Aug 13, 5:28 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 26 min |
| Aug 13, 6:40 PM CDT | Special Weather Statement | SHV | Cherokee | 50 min |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.